# SDR DXTA2025031002602

- Difficulty date: March 6, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N239QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6145
- Aircraft time: 4,644 hours, 2,567 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: NAS56244
- Condition: Stiff
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ARRIVING AT THE AIRCRAFT, WE ATTEMPTED TO OPEN THE MAIN CABIN DOOR. THE MAIN CABIN HANDLE WOULD ROTATE BUT THE DOOR WOULD NOT BUDGE. ACCESSED THE AIRCRAFT THROUGH THE BAGGAGE COMPARTMENT DOOR AND FOUND THE MAIN CABIN DOOR  RELEASE HANDLE TO BE HALF WAY POSITION IN ITS TRAVEL. I MOVED THE HANDLE THE REST OF THE  WAY AND THE DOOR RELEASED. WE THEN CLOSED THE DOOR AND THE OTHER CREWMEMBER ATTEMPTED TO AGAIN OPEN IT FROM THE OUTSIDE. WHEN THE EXTERIOR HANDLE WAS ROTATED,  THE INTERIOR HANDLE WOULD MOVE HALF WAY IN ITS TRAVEL AND THE DOOR WOULD NOT RELEASE. CORRECTIVE ACTION: REPLACED CAM BEARING. OPS CHECK GOOD. IAW AMM TASK 52-11-00-720- 801.
